MathSciNet Relay Station
MathSciNet bibliographic data
MR2919939 93E15 (90B10)
Paganini, Fernando; Tang, Ao; Ferragut, Andrés; Andrew, Lachlan L. H. Network stability under alpha fair bandwidth allocation with general file size distribution. IEEE Trans. Automat. Control 57 (2012), no. 3, 579–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement